# SDR UALA2011022800988

- Difficulty date: February 27, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 85,444 hours, 10,391 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATE IN FLIGHT CONSTANTLY ON LEFT SIDE OF AIRCRAFT FROM DOORS. REPLACED POWER SUPPLY AT L3 DOOR M6009 PER AMM.
